# SDR C2XA07CL017

- Difficulty date: January 30, 2007
- Submitted: February 1, 2007
- Operation: Air carrier
- Aircraft: N26545
- Make and model: Emb EMB-145LR
- Aircraft serial: 145558
- Aircraft time: 11,937 hours, 9,310 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 35059106
- Part serial: 1467C
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 10,629 hours, 3,907 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PVD FLIGHT NR 3001, THE CREW REPORTED NR 1 ENGINE HUNG START WITH VERY LOUD NOISE AND BURNING SMELL.  MAINTENANCE INSPECTED AND REPLACED NR 1 STARTER (ATS).  OPERATIONAL CHECKS WERE GOOD.
